• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Acamol Tsinun Classic Night
    / Teva


    Active Ingredient *

    Status in Israel
    OTC

    Presentation and Status in Health Basket

    Presentation Basket Yarpa Pharmasoft

    Caplets

    14

    not in the basket chart 89548 9305

    Caplets

    DAY & NIGHT: 35 + 14

    not in the basket chart 12474 1939

    Related information


    Dosage

    Adults and children over 12 years: 1-2 caplets at bedtime.
    Children 6-12 years: 1/2 caplet at bedtime.
    Children 10-12 years: 1 caplet at bedtime.
    See package insert (OTC).


    Indications

    Night care for the relief of common cold associated with symptoms such as fever or pains accompanied with nasal congestion.


    Contra-Indications

    Known hypersensitivity to any ingredient of the preparation.
    Pregnancy. Lactation.
    Asthma.
    Concommitant use with monoamine oxidase (MAO) inhibitor therapy or within 14 days of discontinuation of such therapy.
    Concommitant use with other decongestants, beta blockers.
    Severe heart disease or severe hypertension, a severe liver disease, impaired kidney function, overactive thyroid gland, diabetes, glaucoma.
    Concommitant use with with other paracetamol containing preparations.


    Special Precautions

    If the patient have developed skin side effects in the past as a result of taking
    paracetamol-containing preparations, do not administer preparations containing paracetamol, so that severe skin effects will not recur.
    The preparation contains paracetamol which may cause liver damage when:
    Given at a dosage higher than recommended or for a prolonged period,
    Consuming alcoholic beverages during the course of treatment, Taking additional medicines which affect liver function.
    See package insert (OTC).


    Side Effects

    Paracetamol may, in rare cases, cause the appearance of severe skin diseases, whose signs can be: redness, rash, blisters, widespread skin damage.
    See package insert (OTC).


    Pregnancy and Lactation

    Contraindicated during pregnancy lactation.


    Important notes

    Each caplet contains: 0.25-0.38 mg sodium and 6.48 mg lactose.


    Manufacturer
    Teva Pharmaceutical Industries Ltd, Israel
    CLOSE